Varieties of chain-complete algebras

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)347-383
Number of pages37
JournalJournal of Pure and Applied Algebra
Volume19
DOIs
StatePublished - Jan 1 1980
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Varieties of chain-complete algebras. / Meseguer, Jose.

In: Journal of Pure and Applied Algebra, Vol. 19, 01.01.1980, p. 347-383.

Research output: Contribution to journalArticle

@article{b6cda520064849738c0e24e473827199,
title = "Varieties of chain-complete algebras",
author = "Jose Meseguer",
year = "1980",
month = "1",
day = "1",
doi = "10.1016/0022-4049(80)90106-1",
language = "English (US)",
volume = "19",
pages = "347--383",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",

}

TY - JOUR

T1 - Varieties of chain-complete algebras

AU - Meseguer, Jose

PY - 1980/1/1

Y1 - 1980/1/1

UR - http://www.scopus.com/inward/record.url?scp=85012673496&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012673496&partnerID=8YFLogxK

U2 - 10.1016/0022-4049(80)90106-1

DO - 10.1016/0022-4049(80)90106-1

M3 - Article

AN - SCOPUS:85012673496

VL - 19

SP - 347

EP - 383

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

ER -